# SDR UPS404362

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: D-Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND RT WING WBL 470 D-BEAM CRACKED IN FRONT OF PYLON 3.  D-BEAM REPAIRED ACC SRM 57-30-04.
